Tohoku Mathematical Journal

Galois groups of unramified solvable extensions

Kôji Uchida

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 34, Number 2 (1982), 311-317.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229257

Digital Object Identifier
doi:10.2748/tmj/1178229257

Mathematical Reviews number (MathSciNet)
MR0664737

Zentralblatt MATH identifier
0502.12020

Subjects
Primary: 12A60
Secondary: 12G10: Cohomological dimension

Citation

Uchida, Kôji. Galois groups of unramified solvable extensions. Tohoku Math. J. (2) 34 (1982), no. 2, 311--317. doi:10.2748/tmj/1178229257. https://projecteuclid.org/euclid.tmj/1178229257


Export citation

References

  • [1] K. IWASAWA, On solvable extensions of algebraic number fields, Ann. of Math. 58 (1953), 548-572.
  • [2] H. REICHARDT, Konstrunktion von Zahlkorpern mit gegebener Galois-gruppe von Primza hlpotenzordnung, J. fur Math. 177 (1937), 1-5.
  • [3] I. R. SHAFAREVICH, On the construction of fields with given Galois group of order la, Izv. Akad. Nauk SSSR 18 (1954), AMS Translation 4 (1956), 107-142.